# SDR UF6A990747

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: E/E Compt
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT AND LEFT AVIONICS CRATE AFT BRACKETS CRACKED.  MAINTENANCE REPLACED BRACKETS IAW BAE ATP SRM 51-60-04, 51-30-01.  (M)
